Coefficients of Euler-Maclaurin formulas for numerical integrationстатья

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 19 сентября 2015 г.

Работа с статьей


[1] Belov A. A. Coefficients of euler-maclaurin formulas for numerical integration // Mathematical Models and Computer Simulations. — 2014. — Vol. 6, no. 1. — P. 32–37. Recurrent formulas for EulerMaclaurin coefficients are obtained based on trapezoid, midpoint, and Simpson’s quadrature rules. Asymptotics of coefficients of each rule are found. Expressions for the first ten coefficients are given in the form of rational fractions. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть